# SDR CALA0500147

- Difficulty date: May 13, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N52616
- Make and model: Boeing 737524
- Aircraft serial: 27329
- Aircraft time: 30,617 hours, 16,232 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C3394824
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AROUND FASTENER HOLES AT STA 947.5, LBL 15 TO RBL 15.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-00-51, PAGE 212-215.
